# SDR USAA070075

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 58,437 hours, 58,437 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 348-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN ATTACH ANGLES AT STA 348-351, S-16L.  REMOVED DAMAGED ANGLES, FAB'D NEW PART (3) PER EO 5305V203, SRM 53-10-04.  .25 INCH DEFECT SIZE.
